IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev MW Conf / Next MW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Microwaves (MW) [schedule] [select]
Chair Masahiro Muraguchi (TUC)
Vice Chair Yoshinori Kogami (Utsunomiya Univ.), Hiroshi Okazaki (NTTdocomo), Kenichi Tajima (Mitsubishi Electric)
Secretary Takuichi Hirano (Tokyo Inst. of Tech.), Takahiro Nakamura (HITACHI)
Assistant Satoshi Ono (Univ. of Electro-Comm.), Mizuki Motoyoshi (Tohoku Univ.)

Conference Date Tue, Dec 19, 2017 10:25 - 16:40
Wed, Dec 20, 2017 09:20 - 15:55
Topics  
Conference Place  
Sponsors This conference is technical co-sponsored by IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on MW.

(1) 10:25-10:30  
Tue, Dec 19 AM 
10:30 - 11:45
(1) 10:30-10:55 4.5-/4.9-GHz-Band Tunable GaN HEMT High Efficiency Power Amplifier with PIN Diode Switches. MW2017-142 Kazuki Mashimo, Ryo Ishikawa, Kazuhiko Honjou (Univ. of Electro-Communications)
(2) 10:55-11:20 Ultra low power GaAs pHEMT rectifier for energy harvesting system MW2017-143 Kazumasa Oyoshi, Ryo Ishikawa, Kazuhiko Honjo (UEC)
(3) 11:20-11:45 A study on Frequency Identification of Received RF Signal in Wideband Direct RF Undersampling Frequency Sensor MW2017-144 Tomoyuki Furuichi, Mizuki Motoyoshi, Suguru Kameda, Noriharu Suematsu (Tohoku Univ.)
  11:45-13:00 Lunch Break ( 75 min. )
Tue, Dec 19 PM 
13:00 - 14:15
(4) 13:00-13:25 Tracking 1D Hand Motion Directivity by Estimating Doppler Frequency of CSI Information from Commodity Wi-Fi Devices MW2017-145 Nopphon Keerativoranan, Jun-ichi Takada (Titech)
(5) 13:25-13:50 A Measurement Method of MIMO Chanel Capacity Considering the Base Station Correlation in Three-Dimensional MIMO-OTA MW2017-146 Ryoya Furukura, Kazuhiro Honda, Koichi Ogawa (Toyama Univ.)
(6) 13:50-14:15 Study on the feed line of coplanar line end slot feed 4-element linear array antenna No.2 MW2017-147 Shotaro Fukuda, Toshihisa Kamei, Toru Kawano, Hitomi Shima (NDA)
  14:15-14:25 Break ( 10 min. )
Tue, Dec 19 PM 
14:25 - 15:40
(7) 14:25-14:50 Radiation Characteristics of EWE Antenna on Ground for Landslides Prognostication Based on Bistatic Rader System Using AM Radio Waves MW2017-148 Kousei Kumahara, Futoshi Kuroki (NIT,Kure College), Masanori Eguchi, Takeshi Yamakawa (FLSI)
(8) 14:50-15:15 A Consideration on Chipless Displacement Sensor Using Inverted-F Antenna MW2017-149 Tomoki Sakogawa, Futoshi Kuroki (NIT, Kure College)
(9) 15:15-15:40 Design of Wideband Microstrip Filtering Antenna Using Short Stub Structure MW2017-150 Kazuhiro Sato, Masataka Ohira, Zhewang Ma, Xiaolong Wang (Saitama Univ.)
  15:40-15:50 Break ( 10 min. )
Tue, Dec 19 PM 
15:50 - 16:40
(10) 15:50-16:15 Proposal of Reflective Circuit and Variable-Attenuation-Phase Shifter with Independently Controllable Amplitude and Phase MW2017-151 Shosei Tomida, Satoshi Kitabayashi, Yuichi Miyaji, Masaya Tamura (Toyohashi Univ. of Tech.)
(11) 16:15-16:40 Impedance Matching in Composite Right/Left Handed Transmission Lines MW2017-152 Akikazu Mishiro, Hiroyuki Deguchi, Mikio Tsuji (Doshisha Univ.)
Wed, Dec 20 AM 
09:20 - 10:35
(12) 09:20-09:45 Consideration of Multi-Pole for Electromagnetically-Coupled Half-Wavelength Resonator Filters MW2017-153 Ayaka Shimizu, Toshio Ishizaki (Ryukoku Univ.)
(13) 09:45-10:10 Study on Quadruple-Mode Cavity-Type Filter for Mobile-Phone Base-Stations MW2017-154 Akihiro Tsubouchi, Toshio Ishizaki (Ryukoku Univ)
(14) 10:10-10:35 Development of compact eight-pole HTS tri-band bandpass filter MW2017-155 Takahiro Unno, Naoto Sekiya (Yamanashi Univ.)
  10:35-10:45 Break ( 10 min. )
Wed, Dec 20 AM 
10:45 - 12:00
(15) 10:45-11:10 Millimeter-wave deflection devices using a liquid-crystal/dielectric material multilayered structure MW2017-156 Seiya Sugawara, Mau Shigebayashi, Masaki Tanaka (NIT, Akita College)
(16) 11:10-11:35 MHz-Band Multi-Harmonic Active Source-Pull System for High-Efficiency Transistor Rectifier Design MW2017-157 Minato Machida, Ryo Ishikawa, Kazuhiko Honjo (UEC)
(17) 11:35-12:00 Study on stability of Active Load-Pull Systems MW2017-158 Kentaro Kawabe, Toshio Ishizaki (Ryukoku Univ.)
  12:00-13:20 Lunc Break ( 80 min. )
Wed, Dec 20 PM 
13:20 - 14:35
(18) 13:20-13:45 Maximization of power transmission efficiency of coupler considering element loss in impedance matching circuit MW2017-159 Ryoichi Baba, Kyohei Yamada, Naoki Sakai, Takashi Ohira (TUT)
(19) 13:45-14:10 Optimization of Transmitting Array Antenna for Multicopter Assisted Wireless Power Transfer for Measurement Systemt at Volcanoes MW2017-160 Nobuyuki Takabayashi, Naoki Shinohara (Kyoto Univ.), Teruo Fujiwara (Sho Engineering Corp.)
(20) 14:10-14:35 Design Theory of LC-Ladder Matching with Minimum Stored Energy MW2017-161 Kyohei Yamada, Takashi Ohira (TUT)
  14:35-14:45 Break ( 10 min. )
Wed, Dec 20 PM 
Chair: Koji Yamanaka (Mitsubishi Electric)
14:45 - 15:35
(21) 14:45-15:35 Current Research and Development of Wireless Power Transfer via Radio Waves and the Application
Naoki Shinohara(Kyoto Univ.)
  15:35-15:45 Break ( 10 min. )
Wed, Dec 20 PM 
15:45 - 15:55
(22) 15:45-15:55  

Announcement for Speakers
Young Researcher's TalkEach speech will have 15 minutes for presentation and 10 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Satoshi Ono (UEC)
E-: oc
or Takuichi Hirano(Tokyo Institute of Technology)
E-: taam 


Last modified: 2017-12-21 01:16:47


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MW Schedule Page]   /  
 
 Go Top  Go Back   Prev MW Conf / Next MW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan